RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 5, Pages 1145–1158 (Mi smj3035)  

Homogenization of the equations of filtration of a viscous fluid in two porous media

A. M. Meirmanovab, S. A. Gritsenkoab

a Belgorod State University, Belgorod, Russia
b National Research University Moscow Power Engineering Institute, Moscow, Russia

Abstract: A homogenized model of filtration of a viscous fluid in two domains with common boundary is deduced on the basis of the method of two-scale convergence. The domains represent an elastic medium with perforated pores. The fluid, filling the pores, is the same in both domains, and the properties of the solid skeleton are distinct.

Keywords: Lamé equations, Stokes equations, homogenization of periodic structures, two-scale convergence.

DOI: https://doi.org/10.17377/smzh.2018.59.515

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:5, 909–921

Bibliographic databases:

Document Type: Article
UDC: 517.958:531.33
MSC: 35R30
Received: 23.08.2017

Citation: A. M. Meirmanov, S. A. Gritsenko, “Homogenization of the equations of filtration of a viscous fluid in two porous media”, Sibirsk. Mat. Zh., 59:5 (2018), 1145–1158; Siberian Math. J., 59:5 (2018), 909–921

Citation in format AMSBIB
\Bibitem{MeiGri18}
\by A.~M.~Meirmanov, S.~A.~Gritsenko
\paper Homogenization of the equations of filtration of a~viscous fluid in two porous media
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 5
\pages 1145--1158
\mathnet{http://mi.mathnet.ru/smj3035}
\crossref{https://doi.org/10.17377/smzh.2018.59.515}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 5
\pages 909--921
\crossref{https://doi.org/10.1134/S0037446618050154}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452230400015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057490779}


Linking options:
  • http://mi.mathnet.ru/eng/smj3035
  • http://mi.mathnet.ru/eng/smj/v59/i5/p1145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:31
    Full text:3
    References:8
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019